Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Moving basepoints and the induced automorphisms of link Floer homology

Sucharit Sarkar

Algebraic & Geometric Topology 15 (2015) 2479–2515
Abstract

Given an l–component pointed oriented link (L,p) in an oriented three-manifold Y , one can construct its link Floer chain complex CFL(Y,L,p) over the polynomial ring F2[U1,,Ul]. Moving the basepoint pi Li once around the link component Li induces an automorphism of CFL(Y,L,p). We study a (possibly different) automorphism of CFL(Y,L,p) defined explicitly in terms of holomorphic disks; for links in S3, we show that these two automorphisms are the same.

Keywords
link Floer homology, basepoint, mapping class group action, grid diagram
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57M27, 57R58
References
Publication
Received: 18 September 2011
Revised: 25 June 2014
Accepted: 2 March 2015
Published: 10 December 2015
Authors
Sucharit Sarkar
Department of Mathematics
Princeton University
Fine Hall
Washington Rd
Princeton, NJ 08544
USA
http://web.math.princeton.edu/~sucharit/